# SDR CALA2019052000804

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 111,508 hours, 17,192 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ROW 27, 28 DEF SEATS O2 PANEL OPENED DURING TAKE OFF. PER CREW TOMC MO LOG#3251826 HAS BEEN CREATED BY CREW. TOMC MO FOUND PSU PANEL AT ROW 27 TO BE IN THE UNLATCHED AND DOWN POSITION. RESTOWED PSU PANEL IAW AMM 25-23-01-404-005. OPS CHECKED GOOD.
